Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 354129, 9 pages
http://dx.doi.org/10.1155/2015/354129
Research Article

Convexity of Ruin Probability and Optimal Dividend Strategies for a General Lévy Process

1School of Mathematical Sciences, Qufu Normal University, Shandong 273165, China
2Department of Statistics and Actuarial Science, The University of Hong Kong, Pokfulam Road, Hong Kong

Received 28 May 2014; Accepted 9 November 2014

Academic Editor: Taizhong Hu

Copyright © 2015 Chuancun Yin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuancun Yin, Kam Chuen Yuen, and Ying Shen, “Convexity of Ruin Probability and Optimal Dividend Strategies for a General Lévy Process,” The Scientific World Journal, vol. 2015, Article ID 354129, 9 pages, 2015. https://doi.org/10.1155/2015/354129.